Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Saalfrank's generalizatio of absolute retract


Author: C. E. Robinson
Journal: Proc. Amer. Math. Soc. 15 (1964), 308-310
MSC: Primary 54.53
MathSciNet review: 0159308
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Arens, Extension of functions on fully normal spaces, Pacific J. Math. 2 (1952), 11-22. MR 0049543 (14:191h)
  • [2] O. Hanner, Retraction and extension of mappings of metric and non-metric spaces, Ark. Mat. 2 (1952), 315-360. MR 0050875 (14:396b)
  • [3] F. Hausdorff, Erweiterung einer stetigen Abbildung, Fund. Math. 30 (1938), 40-47.
  • [4] C. W. Saalfrank, A generalization of the concept of absolute retract, Proc. Amer. Math. Soc. 12 (1961), 374-378. MR 0125558 (23:A2858)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159308-8
PII: S 0002-9939(1964)0159308-8
Article copyright: © Copyright 1964 American Mathematical Society